# SDR AT0000270

- Difficulty date: May 8, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO COMPARTMENT SKIN UNDER NR 2 DME ANTENNA CORRODED AT BS 427.  CUT OUT CORRODED SKIN, REMOVED 2 SPLICES, SHEAR TIES AND FLAPPER VALVE.  FABRICATED 2 DOUBLER REPAIRS, FABRICATED SHEAR TIE SPLICE AND INSTALLED IAW DC9 SRM 53-04 FIGURE 44, 53-08, 51-10-2, 51-10-3, 51-30-0.
